# SDR AWXA0000416

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,048 hours, 4,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654687782
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;   STRINGER 18A WEB CRACKED AT STA 727 RT WHEEL WELL,  2ND FROM INBD HI-LOC.    REMOVED AND REPLACED STRINGER IAW SRM 737 51-30-2
